Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera side - effects Declan

Posted by mot on July 14, 2005, at 21:16:16

In reply to Re: Strattera side - effects, posted by Declan on July 14, 2005, at 14:32:55

I understand that, at least for males, sexual side-effects can differ substantially between individuals. In my case for aprox. eight months, I was having two orgasms in the place of one. One was physical with the ejaculation and then a more powerful dry one within a couple of minutes of the first. Also for awhile, while still in front of the toilet, after I urinated I would need to try and go some more after I thought I was done because if I didn't, invariably I would drip in my pants after I had put myself away. Another one I experienced was a leaking of semen into my underwear during the course of the day. However nothing that I couldn't live with.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mot thread:133458
URL: http://www.dr-bob.org/babble/20050713/msgs/527782.html